# SDR UIEA2020120302506

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143T800423
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER MAIN SILL RBL 44.9 AFT OF ST 605 TO STA 632 HAS CORROSION ON INNER CHORD AND UNDERLYING ATTACH STRUCTURE.  INNER CHORD, FAIL SAFE STRAP AND 5 EA BACK UP FITTINGS FOUND OUT OF LIMITS.  REMOVED AND REPLACED INNER CHORD, FAIL SAFE STRAP AND 4 EA BACKUP FITTINGS (STA 561.95), IAW B767 SRM 51-40-02-0G-0, FAS EA 20038 REV IR.  REPAIRED 1 EA BACK UP FITTING (STA 545.5), IAW FAS EA 20039 REV IR AT STA 522-632 RBL 44.5 FWD CARGO LOWER SILL (BACKUP FITTINGS OFF PART: P/N 143T8022-3, NSN).
